# SDR SWIA200617434

- Difficulty date: December 7, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 27,956 hours, 36,380 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON THE GROUND, THERE WAS SMOKE IN THE COCKPIT.  REPLACED LEFT MLG SHOCK ABSORBER PROX SENSOR IAW 120 MM 32-01-01.  OPERATIONAL CHECKS GOOD.
